# SDR SWAA2022022238158

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SIDEPLATE OF CARGO DOOR 767 TO 787 HAS SURFACE CORROSION. / REMOVED CORROSION ORIGINAL 'T' .050' REMOVED .040' REMAINING .010 ' BEYOND LIMITS. TRANSFERRED FASTENER HOLES FOR NEW SIDEPLATE. INSTALLED NEW SIDEPLATE AS REQUIRED. I.A.W. SRM 51-10-02-0G-0; 53-00-53-1A-2; 51-40-02-0G-0; 1-40-0G-0G-0; BOEING DWG: 146A8127 REV:- ; 146A0081 REV:-
